# SDR SCNA20241007324

- Difficulty date: September 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 66,375 hours, 23,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 736447: DOOR L1 EMERGENCY SLIDE GRIT BAR BRACKET VERY LOOSE. - - RESOLUTION: RESECURED GRIT BAR ON L1 EMERGENCY SLIDE REF AMM 25-66-01. OK FOR SERVICE.
